Note on Metrization and on the Paracompact p-Spaces of Arhangel'skii.
Mathematica Scandinavica, Tome 20 (1967), pp. 245-248
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1967__20_165994,
author = {Per Roar Andenaes},
title = {Note on {Metrization} and on the {Paracompact} {p-Spaces} of {Arhangel'skii.}},
journal = {Mathematica Scandinavica},
pages = {245--248},
year = {1967},
volume = {20},
zbl = {0169.54302},
url = {http://geodesic.mathdoc.fr/item/MS2_1967__20_165994/}
}
Per Roar Andenaes. Note on Metrization and on the Paracompact p-Spaces of Arhangel'skii.. Mathematica Scandinavica, Tome 20 (1967), pp. 245-248. http://geodesic.mathdoc.fr/item/MS2_1967__20_165994/